# SDR UIEA2019081635127

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Diode
- Part number: YHLZD33
- Condition: Failed
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PII-5 C766, & PII-4 C772 CIRCUIT BREAKER TRIPPED.  REPLACED THE CIRCUIT BREAKERS C766 & C772, RELATED DIODES R203 & R204 PER WDM 26-16-11 REV55 AND CONDITION CHK NORMAL, PFM LOWER CARGO COMPARTMENT SMOKE DETECTION SYSTEM OPERATIONAL TEST IAW AMM 26-16-00-715-001 REV 127 AND RESULT WAS SATISFACTORY.
